# SDR AALA202008199001

- Difficulty date: August 10, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED TRANSITION PANEL AT STA 500C-500I AND STR 25L. REPLACED SECTION OF TRANSITION PANEL AND SPLICED PER SRM 53-00-53-32R-5.
